Discussions By Condition: Medical Stories

sub clinical hyperthyroidism

Posted In: Medical Stories 0 Replies
  • Posted By: wee red
  • November 20, 2007
  • 07:16 PM

I have recently bee diagnosed with the above and so started taking levothyroxine tablets. I had lost 2 stones before diagnosis as weight loss stopped for 6 months. now after 4 weeks of taking the medication I have only had one symptom in the form of increased bowel movements. but have also gained 1/2 stone back and even the inches are creaping back. I go to the gym at least twice a day and still it keeps on. Will i always put on weight or can they counteract this somehow. I only take 50mcg daily just now i have a blood test due mid December. Any advice will be much appreciated.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.
Advertisement

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?

Advertisement